LamDe' function and invariants of multi-order exact solutions among nonline ar evolution equations
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2003, Vol. 52 Issue (8): 1842-1847    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
LamDe' function and invariants of multi-order exact solutions among nonline ar evolution equations
Liu Shi-Kuo, Chen Hua, Fu Zun-Tao, Liu Shi-Da
北京大学物理学院,北京 100871
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn